... do the lessen as time goes on? I have had difficulty with chemo and had low doses as a result.
Hi, I am a new user in the UK, I started last week on 300g , it is reassuring that there are others out there, thank you.
For myself commencing this drug has been full of ups and downs physically and emotionally the latter in respect of what it represents. Physically, I have some nausea and loss of appetite, I am hoping that this will settle. I am monitoring my diet and think eating little and often is a good plan. I am cutting down to one coffee a day and having ginger herbal tea and liquorice tea. I want to see if I can manage without using additional pharmaceutical medicines. Good luck with your journey. Ali Lou
- Zejula Information for Consumers
- Zejula Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zejula (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nystatin - I am in chemotherapy treatment for cancer.Recently I develop side efects from chemo(hard?
Posted 16 Jun 2011 • 1 answer
Posted 27 May 2014 • 2 answers
Posted 12 May 2017 • 3 answers
Posted 17 Aug 2017 • 0 answers
Posted 18 Dec 2017 • 1 answer